Wednesday, November 3, 2010

The emotional wringer

Today I'm a mess. I took the Valium this morning like I'm supposed to, I woke up in pretty much agony over the stupid stupid shoulder. I took it with food and it didn't seem to make me sleepy.

My issues today are that I cannot stop crying. I think about everything and then I cry. I am an emotional wreck. It's ok, I am holding on. I'm now having a huge aversion to my phone. Everytime it rings there's a person on the other end with a new appointment for me. Is this ever going to end? Am I going to spend the rest of my life doctoring for this?

I don't like this. One. Bit.

2 comments:

Aimeslee said...

Hey, Katy! Soooo sorry to hear you are not well right now. What an unfortunate combo of injuries - shoulder back thyroid....wth? Hang in there, I'll be praying for ya and glad to see you blogging again! xoxo, Aimeslee

Sarah C. said...

Caught me off guard seeing your blog pop up in the feed on mine. Good gracious - what a few weeks. I'll be keeping you in my prayers that everything gets settled and you are healed soon! Is it possible the Valium is causing the emotional changes? Maybe one of the other drugs? Worth calling your doctor or pharmacist to see. Perhaps there is something different you could be given. {gentle hugs}